# SDR SWAA2023071757018

- Difficulty date: June 8, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36676
- Aircraft time: 38,123 hours, 23,431 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT STATIONS: 727A+6; 727B+10; 727B+14; 727C+6; 727C+14; 727D+7; 727E+2; 727E+10; 727E+14; 727E+18; RBL 22; WL 156.<[01] PARTIALLY COMPLETED STEPS 1-10;[11] VERIFIED CORRECTED ACTION STEP 10. OK TO CONTINUE.;[12] APPLIED TOP-COAT FINISH PAINT BMS10-11 TYPE2 ON NEW FLOOR TO SIDEWALL SUPPORT IAW AMM 51-21-73-370-804; 15-JUN-2023 03:49 UTC;[13] VERIFIED STEP 12;[14] APPLIED CORROSION INHIBITING COMPOUND ON NEW FLOOR TO SIDEWALL SUPPORT IAW AMM 51-21-91-620-802. 15-JUN-2023 06:07 UTC;[15] VERIFIED STEP #14;[16] OK TO INSTALL AFT CARGO BAY FLOOR TO SIDE WALL SUPPORT ANGLE BS 727 TO BS 767 RBL 22 WL 156;[17] INSPECTED AREA; OK TO INSTALL; STEP #16;[18] INSTALLED AFT CARGO BAY FLOOR TO SIDE WALL SUPPORT ANGLE BS 727 TO BS 767 RBL 22 WL 156 IAW SRM 51-40-02-0G-0 AND DWG#146A7500;[19] VERIFIED STEP 18
